99 results  save search


...
tel-01746449v2  Theses
Charles Boubel. Sur l'holonomie des variétés pseudo-riemanniennes
Mathématiques [math]. Université Henri Poincaré - Nancy 1, 2000. Français. ⟨NNT : 2000NAN10072⟩
...
tel-00379392v1  Theses
Morgan Brassel. Instabilités de forme en croissance cristalline
Modélisation et simulation. Université Joseph-Fourier - Grenoble I, 2008. Français
inria-00201815v1  Journal articles
Wu-Jun CheJean-Claude PaulWiao-Peng Zhang. Lines of curvature and umbilical points for implicit surfaces
Computer Aided Geometric Design, Elsevier, 2007, 24 (7), pp.395-409. ⟨10.1016/j.cagd.2007.04.005⟩
...
tel-00443038v2  Theses
Quentin Merigot. Détection de structure géométrique dans les nuages de points
Mathématiques [math]. Université Nice Sophia Antipolis, 2009. Français
...
hal-01261456v1  Journal articles
Emmanuel IarussiDavid BommesAdrien Bousseau. BendFields: Regularized Curvature Fields from Rough Concept Sketches
ACM Transactions on Graphics, Association for Computing Machinery, 2015, 34 (3), ⟨10.1145/2710026⟩
...
hal-00452241v3  Journal articles
Nicolas ForcadelCyril ImbertRégis Monneau. Uniqueness and existence of spirals moving by forced mean curvature motion
Interfaces and Free Boundaries, European Mathematical Society, 2012, 14 (3), pp.365-400. ⟨10.4171/IFB/285⟩
...
tel-01749640v2  Theses
Arnaud Souvay. Une approche intrinsèque des foncteurs de Weil
Mathématiques [math]. Université de Lorraine, 2012. Français. ⟨NNT : 2012LORR0257⟩
hal-00091323v1  Journal articles
Yacine ChitourMario Sigalotti. Dubins' problem on surfaces. I. Nonnegative curvature
Journal of Geometric Analysis, 2005, 15, pp.565-587
...
hal-01070861v1  Book sections
Anne BerresHans HagenStefanie Hahmann. Deformations Preserving Gauß Curvature
Bennett, Janine; Vivodtzev, Fabien; Pascucci, Valerio. Topological and statistical methods for complex data -- Tackling large-scale, high-dimensional, and multivariate data sets, Springer, pp.143-163, 2014, Mathematics and Visualization, 978-3-662-44899-1. ⟨10.1007/978-3-662-44900-4_9⟩
...
hal-00004190v2  Journal articles
Wolfgang Bertram. Differential Geometry, Lie Groups and Symmetric Spaces over General Base Fields and Rings
Memoirs of the American Mathematical Society, American Mathematical Society, 2008, 00 (00), pp.00